i am trying to find out if any of the meds I am
currently taking can cause sexual problems. I am taking Prilosec,
Allegra and Nasonex.
Drugs used to treat gastric ulcers and reflux esophagitis may have
negative sexual side effects, including erectile difficulties.
However, Prilosec is listed as one of the better alternative drugs
to take. With respect to your allergy medications, sexual side
effects may become noticeable with chronic use. A good resource of
information on drug effects is the book Sexual Pharmacology. Drugs
That Affect Sexual Function by Crenshaw & Goldberg.
I've got high blood pressure. Most of the
medication that my doctor has prescribed keeps me from having
proper erections. Right now, I've been on Ismelin (guanethidine)
for a long time. Are there any lifestyle changes I can make so I
can have a proper sex life with my partner?
Erections are caused by increased blood flow to the penis.
Opium has been used for thousands of years and is still available today in various forms. In the early twentieth century in the United States, physicians became aware of the pain-relieving qualities of the substance and eventually learned of its effectiveness in treating acute and terminal cancer pain. At that point, physicians thought that the addiction rate in this group, which was low, would be repeated in patients with chronic pain and they began to prescribe opioids to that patient group as well. This, however, wasn't the case. This review, which looks at several studies of pain relief and addiction, tries to explain the multidimensional aspect of addiction as it relates to pain relief. After many studies, researchers have concluded that drug addiction is a chronic neurobiologic disease that results from repeated exposure to the addictive drug. Because much of the addiction is the reward the body feels after consuming the drug, the changes that occur in the brain are not just from...
Someone recently took issue with my answer to a question. I won't go into detail, but a lady had been having pain in her leg for three months and it was getting worse. My answer was, “If you've had this pain for three months, you really need to see a doctor. Something like that can't be diagnosed online – a doctor needs to be able to examine you to determine what the problem is.” The gentleman who had a problem with my answer felt I should have made some suggestions or educated guesses as to what the problem might be. He pointed out that not everyone can afford to go to the doctor. I can certainly appreciate not being able to afford a visit to the doctor since I personally don't have/can't get health insurance and have had to make some tough decisions in that area myself. However, there are some very good reasons we can't make “educated guesses” when it comes to a medical diagnosis and this seems like a good opp...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.